advertisement
Question
Posted by: Anonymous alien | 2017/09/23

Escapelle

Hi Dr. I had my last period on 7/9-11/9.. Me and my bf have unprotected sex on 15/9.. No intercourse but he ejaculate near my vagina with no clothing on.. However to be safe I had took escapelle on 17/9.. Yesterday which is 22/9, I had brown spotting and light period until today.. What does this mean? Is it normal? Or is it implantation bleeding? When is my next period? Starting to count on 7/9 or 22/9? When can I do a pregnancy test to confirm I m not pregnant? And will it mess up my period for the. Next few months? Sorry for all the questions but I m really worried about it.. Please help me..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/09/28

It is normal to have some bleeding after taking Escapelle. You were not at the most fertile time of your cycle, so the chances of pregnancy would in any case not have been very high. The Escapelle may well mess up your cycle for the next month or two. so it will be difficult to predict when your next period will be. If you are worried, you can do a  pregnancy test after 1 October.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement